# SDR SWIA95581

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2685L
- Make and model: Swrngn SA227AC
- Aircraft serial: AC648
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

BOTH RED HYD LIGHTS ILLUMINATED AND HYDRAULIC PRESSURE DROPPED TO 400 PSI ON 10 MILE FINAL TO PHX.  LIGHTS CAME ON BEFORE WE EXTENDED EITHER FLAP OR GEAR.  FOUND BAD FLAIR ON .25 INCH LINE IN LEFT WHEEL WELL CAUSING LEAK.  CUT OFF FLAIR AND REPLACED LINE.  OPS AND LEAK CHECKS GOOD.
